MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE BIPLANE; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Internal id #: (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee biplane system.The user reported roadmap scenes not being clear during an emergency neurology procedure.The patient had to be moved, and the procedure was successfully completed on an alternate system.There is no report of impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in germany.
 
Additional Manufacturer Narrative
Siemens completed investigation of the reported issue."roadmap" is a special operating mode in which fluoroscopy images are subtracted from one another and displayed subtracted.During fluoroscopy, an image is inverted (mask) and superimposed over all subsequent fluoroscopy images.Roadmap makes catheter and guide wire positioning easier by emphasizing the vessels.To avoid any motion artifacts caused by changing the position between subtracted images, the patient should not move during the roadmap mode, nor should the patient table or system be moved.The on-site service intervention revealed that the patient table was slowly and continuously lowering due to a defective table lifting device.Therefore, the roadmap functionality should not have been used as the acquired live images would not match the vesslemap/mask resulting in bad image quality.The table lift assembly was replaced at the concerned site; the reported error was resolved and has not re-occurred since.Detailed investigation of the returned part revealed that a valve of the hydraulic lift was defective.As a result, the pressure inside the cylinder decreased continuously, causing the table to move slowly downward.The reported system was brought back to specifications.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key15824878
Report Number3004977335-2022-52802
Device Sequence Number6143404
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public04056869010069
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown